# SDR ASAA1057415

- Difficulty date: February 18, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 11,642 hours, 3,366 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 010707479
- Condition: Failed
- Location: Center Fuel Tank
- Part time: 11,642 hours, 3,366 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 36,000 FT WITH 6,500 LBS OF FUEL REMAINING IN THE CENTER TANK THE LEFT CENTER TANK LOW PRESSURE LIGHT ILLUMINATED.  THE QRH PROCEDURE WAS FOLLOWED AND THE LEFT CENTER LOW PRESSURE LIGHT EXTINGUISHED.  NORMAL FUEL CONSUMPTION TO DEPLETION OF CENTER TANK FUEL.  REMOVED AND REPLACED LT CENTER FUEL MOTOR IMPELLER PER MM 28 22 41 400 801.  OPS CHECK GOOD, LEAK CHECK GOOD.
